MAUDE Adverse Event Report: CARDINAL HEALTH 200 LLC CARDIAC CATH PACK (CCEDC)677; CARDIAC CATHETERIZATION KIT

CARDINAL HEALTH 200 LLC CARDIAC CATH PACK (CCEDC)677; CARDIAC CATHETERIZATION KIT
Model Number SAN46CCEDD
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record could not be verified as lot number was not provided.A sample was not received for investigation.According to our supplier, the cloth towel is single use product.It is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process, the suction process was added before product's final folding, and workers do it according to standard operation procedure (sop) requirement, c.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces), d.In the folding process, supplier used one cloth pad under each stack products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production.Therefore, the root cause could not be determined.
 
Event or Problem Description
Customer reported that during a cardiac catheterization procedure, the cloth towels pwtb04-stm from the cardiac catheterization pack san46ccedd were linting.No adverse effect to the patient was reported.No further information was provided by the customer upon request.

Brand Name
CARDIAC CATH PACK (CCEDC)677
Common Device Name
CARDIAC CATHETERIZATION KIT
Manufacturer (Section D)
CARDINAL HEALTH 200 LLC
2651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX   CP 32599
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15810473
Report Number1423537-2022-00858
Device Sequence Number5616461
Product Code OES
UDI-Device Identifier10888439629866
UDI-Public10888439629866
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN46CCEDD
Device Catalogue NumberSAN46CCEDD
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown